Corrigendum to “Non-reductive automorphism groups, the Loewy filtration and K-stability”
Annales de l'Institut Fourier, Volume 68 (2018) no. 3, pp. 1121-1123.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3185
Keywords: K-stability, reductive groups, Kähler–Einstein metrics, radical filtration
@article{AIF_2018__68_3_1121_0,
     author = {Codogni, Giulio and Dervan, Ruadha{\'\i}},
     title = {Corrigendum to {{\textquotedblleft}Non-reductive} automorphism groups, the {Loewy} filtration and {K-stability{\textquotedblright}}},
     journal = {Annales de l'Institut Fourier},
     pages = {1121--1123},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {3},
     year = {2018},
     doi = {10.5802/aif.3185},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3185/}
}
TY  - JOUR
TI  - Corrigendum to “Non-reductive automorphism groups, the Loewy filtration and K-stability”
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 1121
EP  - 1123
VL  - 68
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3185/
UR  - https://doi.org/10.5802/aif.3185
DO  - 10.5802/aif.3185
LA  - en
ID  - AIF_2018__68_3_1121_0
ER  - 
%0 Journal Article
%T Corrigendum to “Non-reductive automorphism groups, the Loewy filtration and K-stability”
%J Annales de l'Institut Fourier
%D 2018
%P 1121-1123
%V 68
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3185
%R 10.5802/aif.3185
%G en
%F AIF_2018__68_3_1121_0
Codogni, Giulio; Dervan, Ruadhaí. Corrigendum to “Non-reductive automorphism groups, the Loewy filtration and K-stability”. Annales de l'Institut Fourier, Volume 68 (2018) no. 3, pp. 1121-1123. doi : 10.5802/aif.3185. https://aif.centre-mersenne.org/articles/10.5802/aif.3185/

[1] Assem, Ibrahim; Simson, Daniel; Skowroński, Andrzej Elements of the representation theory of associative algebras. Vol. 1: Techniques of representation theory, London Mathematical Society Student Texts, Tome 65, Cambridge University Press, 2006, x+458 pages | MR: 2197389 | Zbl: 1092.16001

[2] Codogni, Giulio; Dervan, Ruadhaí Non-reductive automorphism groups, the Loewy filtration and K-stability, Ann. Inst. Fourier, Tome 66 (2016) no. 5, pp. 1895-1921 http://aif.cedram.org/item?id=AIF_2016__66_5_1895_0 | Article | MR: 3533272 | Zbl: 1370.32010

[3] Székelyhidi, Gábor Filtrations and test-configurations, Math. Ann., Tome 362 (2015) no. 1-2, pp. 451-484 (With an appendix by Sebastien Boucksom) | Article | MR: 3343885 | Zbl: 1360.53075

Cited by Sources: